Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Redness in right eye - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions

Doctor :   hi
Doctor :  
how can i help you?
User :   hi
Doctor :  
please proceed with your health query
User :   my right eye is red in the corner
Doctor :  
ok
Doctor :  
since when is teh eye red?
User :   and it has been hurting for 3 days
User :   since today
Doctor :  
is there itching?
User :   no
Doctor :  
is there any gritty sensation?
User :   no
Doctor :  
is there excessive watering from the eye?
User :   yes
Doctor :  
ok
Doctor :  
do not use the same towel/kerchief both both eyes.
User :   okay
Doctor :  
do touch the eye repeatedly unless needed
User :   okay. I dont
Doctor :  
use this eye drops
User :   okay
Doctor :  
one drop four times a day
User :   ok
Doctor :   it is Bitesite eye drops
Doctor :  
was there any injury to the eye?
User :   no
Doctor :  
or was there any forieng body in the eye after which the redness appeared?
User :   no
Doctor :  
ok
Doctor :  
use this drops for 3 days, in case not better
User :   k'
Doctor :  
then i recommend you to go for a ophthalmologic checkup

Doctor :  
is there anything else i can help u with?
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor